# SDR DALA2019022501160

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 72,905 hours, 53,803 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Lavatory Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT AFTER TAKEOFF AFT FLIGHT ATTENDANT AND SEVERAL PASSENGERS COULD SMELL FAINT BURNING IN VICINTY OF CAPTAINS AFT LAV. FOUND AFT LEFT LAV FWD LIGHT ASSY BALLAST VERY HOT WITH ELECTRICAL SMELL. FWD TO MEL 38-00-02B. ACCOMPLISHED SECTION 1 - TIME LIMITED REPAIR PER ER/A 575657-14 REV. ORIG. PERMANENT REPAIR IN ACCORDANCE WITH ER/A IS REQUIRED. MCC AND ENGINEERING NOTIFIED AFT LEFT LAV PLACARD INOP. PLACARD INSTALLED. SMELL DISIPATED ABOUT 15 MIN LATER. T/S LIGHT INLINE FUSE OK AND BULB INOP. REPLACED BULB OPS CK NML PER MD88/90 AMM 25-41 (LP5571269)
